# SDR FDEA201404110726

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 65,689 hours, 12,146 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Out Of Position
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEAR TOWER REPORTED SMOKE COMING FROM RT MAIN GEAR AFTER LANDING.  NO ABNORMAL INDICATIONS IN THE COCKPIT OR ON THE CONFIG PAGE.  PORT AUTHORITY CREWS  RESPONDED & NOTED NO SMOKE OR DAMAGE.  FOUND BRAKES 9 & 10 FWD HYD BRAKE FLEX LINES CROSSED.  REPOSITIONED IAW FIM 32-40 FIG 102 SH 11 PAGE 114.  LEAK CHECKED GOOD IAW AMM 29-00-00-6.  ACCOMPLISHED SPIN TEST IAW AMM 32-45-00-5.  NO DEFECTS NOTED ON GND.
